MAUDE Adverse Event Report: ARTHREX, INC. BUR,RND,SJ,8 FLUT 3.0MMX 7CM; BURR,SURGICAL

ARTHREX, INC. BUR,RND,SJ,8 FLUT 3.0MMX 7CM; BURR,SURGICAL
Model Number BUR,RND,SJ,8 FLUT 3.0MMX 7CM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-7300rbe round burr advanced and locked during use.This was discovered during a wrist arthroscopy/rhizarthrosis procedure with no patient harm.The case was completed with another shaver blade.Additional information provided 22-dec-2025: it was further reported that no breakage or production of debris occurred.No case delay was experienced, and no additional anesthesia was administered.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows the tip with some remaining tissues.No device breakage, deformation was observed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported issue is attributed to user error, as excessive tissue accumulation on the tip of the device during use resulted in the device becoming stuck and did not improve cutting performance.

Brand Name
BUR,RND,SJ,8 FLUT 3.0MMX 7CM
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23973497
Report Number1220246-2026-00074
Device Sequence Number21098324
Product Code GFF
UDI-Device Identifier00888867041967
UDI-Public(01)00888867041967(11)230605(17)280531(10)15100465
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBUR,RND,SJ,8 FLUT 3.0MMX 7CM
Device Catalogue NumberAR-7300RBE
Device Lot Number15100465
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown